# SDR RAIA00506003

- Difficulty date: June 2, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 11,216 hours, 10,521 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Press Controller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, ACFT FAILED TO PRESSURIZE.  MX RESECURED CONNECTOR ON DIGITAL PRESSURIZATION CONTROLLER.  OPS CHECKED GOOD.
